Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 75, NWS Fort Worth, TX

May 20, 2015Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 20, 2015, 4:17 AM CDT for Fannin County, Lamar County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2015, 4:17 AM CDT (09:17 UTC)
Expired
May 20, 2015, 8:15 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 181 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1306 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.4
Supercell composite
26.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WGUS54 KFWD 200917
FFWFWD
TXC147-277-201315-
/O.NEW.KFWD.FF.W.0075.150520T0917Z-150520T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
417 AM CDT WED MAY 20 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAMAR COUNTY IN NORTH CENTRAL TEXAS...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 815 AM CDT
    
* AT 416 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3388 9554 3387 9540 3388 9531 3338 9533
      3348 9556 3350 9577 3346 9586 3341 9587
      3335 9639 3372 9638 3369 9636 3369 9632
      3376 9626 3376 9619 3381 9616 3381 9618
      3382 9615 3384 9615 3384 9577 3394 9560

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:00 AM CDT, 17 minutes earlier.

Area forecast discussion, May 20, 4:00 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CDT WED MAY 20 2015

.DISCUSSION...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE EAST ACROSS THE RED RIVER COUNTIES THROUGH THE MORNING HOURS AS
A COLD FRONT SLIDES SLOWLY SOUTH FROM OKLAHOMA. THESE STORMS
SHOULD REMAIN BELOW SEVERE LIMITS THIS MORNING BUT WILL BE HEAVY
RAIN PRODUCERS. SINCE MANY AREAS NORTH OF INTERSTATE 20 SAW VERY
HEAVY RAIN TUESDAY EVENING...THE ADDITIONAL RAINFALL THIS MORNING
WILL RESULT IN MORE FLOODING. WE HAVE DECIDED TO EXTEND THE FLASH
FLOOD WATCH THROUGH MIDDAY AND EXPAND IT EAST AND SOUTH TO INCLUDE
ALL COUNTIES GENERALLY ALONG AND NORTH OF INTERSTATE 20...
INCLUDING THE DALLAS/FORT WORTH METROPLEX. WE EXPECT THE PRECIPITATION
TO SLOWLY TRANSITION SOUTH THROUGH THE DAY WITH THE COLD FRONT.
THE BEST STORM CHANCES THIS AFTERNOON AND THIS EVENING WILL BE
ACROSS THE SOUTHWEST ZONES AND SOME OF THESE STORMS COULD BECOME
SEVERE WITH A POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. THERE
WILL EVEN BE AN ISOLATED TORNADO THREAT...ALTHOUGH IT SHOULD BE
LOWER THAN IT WAS TUESDAY AFTERNOON/EVENING. THE ONLY GOOD THING
IS THAT THE HEAVY RAIN THREAT THIS AFTERNOON AND TONIGHT SHOULD BE
ACROSS THE SOUTHERN HALF OF THE AREA WHICH SAW VERY LITTLE RAIN
ON TUESDAY.

PRECIPITATION CHANCES SHOULD DECREASE OVERNIGHT TONIGHT THROUGH
THURSDAY AS THE FRONT SLIDES SOUTH OF THE REGION. HOWEVER...RAIN
AND THUNDERSTORM CHANCES WILL INCREASE AGAIN THURSDAY NIGHT/FRIDAY
AS ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST FROM
SOUTHERN CALIFORNIA. MOISTURE AND INSTABILITY WILL INCREASE ACROSS
THE REGION AND RESULT IN A VERY WET AND UNSTABLE WEEKEND ACROSS
ALL OF NORTH TEXAS. WE WILL HOLD OFF ON ISSUING A FLASH FLOOD
WATCH FOR NOW SINCE THIS EXPECTED RAIN IS STILL A FEW DAYS AWAY.

PRECIPITATION CHANCES WILL DECREASE FROM WEST TO EAST SUNDAY
NIGHT/MONDAY AS THE UPPER TROUGH AXIS TRANSLATES ACROSS THE
CENTRAL AND SOUTHERN PLAINS.

BRIEF UPPER LEVEL RIDGING IS EXPECTED ON TUESDAY WHICH WILL KEEP
PRECIPITATION CHANCES LOW. HOWEVER...THE NEXT WEATHER MAKER WILL
BE GATHERING STRENGTH OFF THE WEST COAST AND SHOULD BRING MORE
RAIN AND THUNDERSTORMS TO NORTH TEXAS BY THE MIDDLE OF NEXT WEEK.

79

&&

.AVIATION...
/ISSUED 651 PM CDT TUE MAY 19 2015/
SCATTERED STRONG TO SEVERE CONVECTION ONGOING FROM WICHITA FALLS
SOUTHWARD TO COLEMAN TEXAS...WITH ISOLATED CELLS PERSISTING FARTHER
EAST FROM NEAR MINERAL WELLS TO NW OF WACO. FOR NOW...BELIEVE
MOST CONVECTION WILL REMAIN TO THE WEST/NORTHWEST OF THE METROPLEX
TAF SITES...AND HAVE KEPT THUNDER OUT OF THE INITIAL HOURS OF
THESE TAFS. HOWEVER...ENVIRONMENT WILL REMAIN RELATIVELY FAVORABLE
ALONG THE I-35 CORRIDOR THROUGH AT LEAST SUNSET. AS SUCH...MAY
NEED TO ADD VCTS TO AT LEAST THE KFTW...KAFW..AND KDFW TAFS...IF
CURRENT CONVECTION HOLDS TOGETHER.

OTHERWISE...ALL TAFS SHOW A TREND TOWARD MVFR CIGS BY 06Z...AND
EVENTUALLY IFR CIGS BY 10Z AS LOW CLOUDINESS EVOLVES IN MOIST
SOUTHERLY FLOW OVERNIGHT. SHORT-TERM MODEL GUIDANCE SUGGESTS
ANOTHER BAND OF CONVECTION WILL MOVE SOUTHEASTWARD OUT OF OKLAHOMA
AFTER 06Z...WITH THE DECAYING REMNANTS POTENTIALLY AFFECTING THE
METROPLEX BY 10Z. CONFIDENCE IS STILL NOT GREAT ON THE DEVELOPMENT
OF THIS ACTIVITY...BUT HAVE SHOWN AT LEAST VCSH CONDITIONS IN THE
METROPLEX AFTER 10Z. ANY ACTIVITY SHOULD REMAIN NORTH OF
WACO THROUGH 12Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80  60  68  62  75 /  50  50  30  40  50
WACO, TX              83  61  73  63  79 /  50  50  30  40  50
PARIS, TX             79  62  71  57  70 /  60  50  30  30  50
DENTON, TX            77  58  68  58  73 /  60  40  30  40  50
MCKINNEY, TX          78  61  70  60  74 /  60  50  30  30  50
DALLAS, TX            81  62  68  63  76 /  50  50  30  40  50
TERRELL, TX           82  62  72  62  77 /  50  50  30  30  50
CORSICANA, TX         84  64  73  63  76 /  40  50  30  30  50
TEMPLE, TX            82  66  75  64  79 /  50  50  30  40  40
MINERAL WELLS, TX     74  57  67  59  76 /  50  50  30  50  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ091>095-100>104.

&&

30/79
Hazardous weather outlook, May 19, 4:00 PM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT TUE MAY 19 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
400 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW
STORMS COULD BRIEFLY REACH STRONG TO SEVERE LIMITS WITH
HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. AN
ISOLATED TORNADO IS POSSIBLE THROUGH EARLY EVENING.

LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY POSE A
FLOODING PROBLEM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS
WEDNESDAY THROUGH MONDAY. ISOLATED AREAS OF SEVERE WEATHER WILL
BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY
RAIN AND FLOODING.

SEVERE WEATHER CHANCES WILL INCREASE THIS COMING WEEKEND...THOUGH
MANY UNCERTAINTIES EXIST ON OVERALL THREATS AND SYSTEM EVOLUTION
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY NORTHWEST OF A
LAMPASAS TO WACO TO ATHENS LINE THROUGH THIS EVENING.

In the hours before

Local storm report, May 20, 12:36 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FLASH FLOOD      BRIDGEPORT              33.22N  97.77W
05/20/2015                   WISE               TX   BROADCAST MEDIA

            SONIC DRIVE IN AT BRIDGEPORT HAS TAKEN ON SEVERAL FEET
            OF WATER
Special weather statement, May 20, 12:56 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT WED MAY 20 2015

TXZ092-200645-
COOKE TX-
1256 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOKE COUNTY UNTIL
145 AM CDT...

AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF SANGER...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...LINDSAY...CALLISBURG...LAKE KIOWA...RAY ROBERTS PARK
JOHNSON BRANCH AND VALLEY VIEW.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3342 9694 3343 9733 3354 9739 3374 9718
      3372 9714 3373 9709 3377 9709 3380 9710
      3381 9709 3382 9705 3384 9706 3384 9708
      3386 9706 3384 9705 3385 9701 3389 9698
      3392 9699 3395 9695
TIME...MOT...LOC 0556Z 233DEG 19KT 3348 9719

JLDUNN
Local storm report, May 20, 1:09 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
109 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     FLASH FLOOD      5 N KRUM                33.34N  97.25W
05/20/2015                   DENTON             TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED AND VEHICLES STRANDED DUE TO HIGH
            WATER NORTH OF KRUM AND WEST OF SANGER
Local storm report, May 20, 1:10 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
110 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     FLASH FLOOD      4 NNE BRIDGEPORT        33.27N  97.74W
05/20/2015                   WISE               TX   TRAINED SPOTTER

            FM1655 HAS WATER FLOWING RAPIDLY OVER THE ROAD 4 MILES
            NNE OF BRIDGEPORT. ROAD CLOSED DUE TO FLOODING.
Local storm report, May 20, 1:19 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      BRIDGEPORT              33.22N  97.77W
05/20/2015                   WISE               TX   BROADCAST MEDIA

            REPORTS OF WATER IN HOMES AT HIGHWAY 114 AND TURKEY
            CREEK RD. WATER RESCUES WERE PERFORMED.
Special weather statement, May 20, 1:49 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 AM CDT WED MAY 20 2015

TXZ092-200745-
COOKE TX-
149 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 245 AM CDT...

AT 149 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. JO...OR 15 MILES SOUTHEAST OF NOCONA...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3395 9695 3342 9694 3343 9748 3392 9748
      3383 9746 3382 9738 3388 9733 3386 9733
      3389 9731 3386 9726 3392 9721 3386 9717
      3376 9719 3372 9711 3382 9705 3385 9709
      3384 9703 3395 9700
TIME...MOT...LOC 0649Z 271DEG 42KT 3368 9749

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:01 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise44 min
May 19, 7:11 PM CDTTornado WarningFWDPalo Pinto34 min
May 19, 7:24 PM CDTSevere Thunderstorm WarningFWDEastland66 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker34 min
May 19, 7:37 PM CDTTornado WarningFWDPalo Pinto, Parker23 min
May 19, 7:42 PM CDTSevere Thunderstorm WarningFWDJack, Young63 min
May 19, 7:48 PM CDTTornado WarningFWDJack27 min
May 19, 7:52 PM CDTFlash Flood WarningFWDJack, Young3 hr
May 19, 7:57 PM CDTTornado WarningFWDJack, Palo Pinto, Parker, Wise33 min
May 19, 7:59 PM CDTSevere Thunderstorm WarningFWDYoung46 min
May 19, 8:14 PM CDTTornado WarningFWDJack31 min
May 19, 8:42 PM CDTSevere Thunderstorm WarningFWDJack, Young63 min
May 19, 9:02 PM CDTSpecial Weather StatementFWDErath43 min
May 19, 9:06 PM CDTSevere Thunderstorm WarningFWDWise54 min
May 19, 9:15 PM CDTSevere Thunderstorm WarningFWDEastland, Erath45 min
May 19, 9:15 PM CDTTornado WarningFWDJack, Wise30 min
May 19, 9:20 PM CDTFlash Flood WarningFWDJack3 hr
May 19, 9:42 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDWise33 min
May 19, 9:43 PM CDTSevere Thunderstorm WarningFWDJack, Wise62 min
May 19, 9:56 PM CDTSevere Thunderstorm WarningFWDErath24 min
May 19, 10:08 PM CDTTornado WarningFWDWise37 min
May 19, 10:17 PM CDTAreal Flood AdvisoryFWDWise118 min
May 19, 10:40 PM CDTAreal Flood WarningFWDJack3 hr
May 19, 10:40 PM CDTTornado WarningFWDWise35 min
May 19, 10:43 PM CDTSevere Thunderstorm WarningFWDJack, Wise62 min
May 19, 10:56 PM CDTFlash Flood WarningFWDDenton, Wise3 hr
May 19, 10:59 PM CDTSevere Thunderstorm WarningFWDDenton61 min
May 19, 11:09 PM CDTTornado WarningFWDDenton36 min
May 19, 11:24 PM CDTRiver Flood WarningFWDJack4 days
May 19, 11:56 PM CDTTornado WarningFWDDenton34 min
May 20, 12:13 AM CDTAreal Flood WarningFWDJack3 hr
May 20, 12:25 AM CDTSpecial Weather StatementFWDDenton50 min
May 20, 12:35 AM CDTRiver Flood WarningFWDWise58 hr
May 20, 12:39 AM CDTAreal Flood AdvisoryFWDCooke3 hr
May 20, 12:47 AM CDTFlash Flood WarningFWDCooke3 hr
May 20, 12:56 AM CDTSpecial Weather StatementFWDCooke49 min
May 20, 1:06 AM CDTSevere Thunderstorm WarningFWDMontague54 min
May 20, 1:22 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 20, 1:49 AM CDTSpecial Weather StatementFWDCooke56 min
May 20, 1:51 AM CDTFlash Flood WarningFWDCooke, Montague6 hr
May 20, 2:09 AM CDTRiver Flood WarningFWDDenton17 hr
May 20, 2:09 AM CDTRiver Flood WarningFWDDenton8 days
May 20, 2:21 AM CDTAreal Flood WarningFWDJack, Wise3 hr
May 20, 2:57 AM CDTFlash Flood WarningFWDGrayson4 hr
May 20, 3:17 AM CDTFlash Flood WarningFWDDenton, Jack, Wise6 hr
May 20, 4:56 AM CDTAreal Flood AdvisoryFWDYoung3 hr
May 20, 5:02 AM CDTAreal Flood AdvisoryFWDCollin3 hr
May 20, 5:42 AM CDTRiver Flood WarningFWDCooke19 hr
May 20, 5:42 AM CDTRiver Flood WarningFWDCollin34 hr
May 20, 5:53 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt3 hr
May 20, 6:28 AM CDTSpecial Weather StatementFWDPalo Pinto47 min
May 20, 6:56 AM CDTAreal Flood WarningFWDGrayson3 hr
May 20, 7:43 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
May 20, 8:00 AM CDTAreal Flood AdvisoryFWDFannin, Lamar3 hr
May 20, 8:15 AM CDTRiver Flood WarningFWDHunt43 hr
May 20, 8:15 AM CDTRiver Flood WarningFWDHunt, Rockwall32 hr
May 20, 11:04 AM CDTAreal Flood WarningFWDCooke, Montague6 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.